RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Anasterias sphaerulata (Koehler, 1920)

172671  (urn:lsid:marinespecies.org:taxname:172671)

accepted
Species
marine, brackish, fresh, terrestrial
recent only
Koehler, R. (1920). Echinodermata: Asteroidea. Scientific Reports of the Australiasian Antarctic Expedition C8: 1-308. , available online at http://www.biodiversitylibrary.org/item/162113 [details]  OpenAccess publication 

(of Parastichaster sphaerulatus Koehler, 1920) Koehler, R. (1920). Echinodermata: Asteroidea. Scientific Reports of the Australiasian Antarctic Expedition C8: 1-308. , available online at http://www.biodiversitylibrary.org/item/162113 [details]  OpenAccess publication 
Mah, C.L. (2019). World Asteroidea Database. Anasterias sphaerulata (Koehler, 1920). Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019) Register of Antarctic Marine Species at: http://www.marinespecies.org/rams/aphia.php?p=taxdetails&id=172671 on 2020-01-19
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2020). Register of Antarctic Marine Species. Anasterias sphaerulata (Koehler, 1920). Accessed at: http://www.marinespecies.org/rams/aphia.php?p=taxdetails&id=172671 on 2020-01-19
Date
action
by
2005-07-12 13:53:46Z
created
2008-12-26 05:08:28Z
changed
2019-12-30 03:47:59Z
changed

original description Koehler, R. (1920). Echinodermata: Asteroidea. Scientific Reports of the Australiasian Antarctic Expedition C8: 1-308. , available online at http://www.biodiversitylibrary.org/item/162113 [details]  OpenAccess publication 

original description  (of Parastichaster sphaerulatus Koehler, 1920) Koehler, R. (1920). Echinodermata: Asteroidea. Scientific Reports of the Australiasian Antarctic Expedition C8: 1-308. , available online at http://www.biodiversitylibrary.org/item/162113 [details]  OpenAccess publication 

basis of record Clarke, A.; Johnston, N.M. (2003). Antarctic marine benthic diversity. <i>Oceanography and Marine Biology: an Annual Review</i>. 41: 47-114. (look up in IMIS[details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 


Website and databases developed and hosted by VLIZ · Page generated 2020-01-19 GMT · contact: Anton Van de Putte